# SDR SWAA2017091216257

- Difficulty date: August 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER IN SPAR RIB, VERTICAL STIFFENER CRACKED AT HSS 92.70,  NR 4 AFT LOWER.  REPAIRED THE RIB IAW SRM.
